Scholion.ai

Estimation of the autocorrelation coefficient in simple Markov chains

I. V. BASAWA

Biometrika · 1972 · Volume 59 · Issue 1

DOI: 10.1093/biomet/59.1.85

Abstract

SUMMARY Four estimates of the autocorrelation in simple Markov chains are given and their asymptotic normality established. Exact moment generating functions of two of the estimates are obtained. These estimates are compared with the maximum likelihood estimate.

Enable JavaScript for citation tools and additional paper interactions.